Electron. J. Diff. Eqns., Vol. 2003(2003), No. 11, pp. 1-8.

On the result of He concerning the smoothness of solutions to the Navier-Stokes equations

Milan Pokorny

We improve the regularity criterion for the Navier-Stokes equations proved by He [4]. We show that for the Cauchy problem the Leray-Hopf weak solution is smooth provided $\nabla u_3 \in L^t(0,T;L^s)$, $\frac 2t + \frac 3s \leq \frac 32$.

Submitted November 6, 2002. Published February 6, 2003.
Math Subject Classifications: 35Q35, 76D05.
Key Words: Navier-Stokes equations, regularity of systems of PDE's, anisotropic regularity criteria.

Show me the PDF file (219K), TEX file, and other files for this article.

Milan Pokorny
Math. Institute of Charles University
Sokolovska 83, 186 75 Praha 8, Czech Republic
e-mail: pokorny@karlin.mff.cuni.cz

Return to the EJDE web page